Eighty-three sublattices and planarity

Czédli, Gábor: Eighty-three sublattices and planarity.
ALGEBRA UNIVERSALIS, 80. Terjedelem: 19 p-Azonosító: 45. ISSN 0002-5240 (2019)

czedli2019_Article_Eighty-threeSublatticesAndPlan.pdf - Published Version

Download (569kB) | Preview
Item Type: Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2019
Volume: 80
Page Range: Terjedelem: 19 p-Azonosító: 45
ISSN: 0002-5240
Faculty: Not Specified
Institution: Szegedi Tudományegyetem
MTMT id: 30863630
DOI id: https://doi.org/10.1007/s00012-019-0615-3
Date Deposited: 2019. Nov. 05. 15:58
Last Modified: 2019. Nov. 05. 15:58
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17250
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year